she was on novolog in the 10 ml vial using 3 units at noon and 6 units at dinner. her sugar ranged btween 100 and 135. she is still on the same dosage but her sugar now ranges between 139 and 270. she is also sleeping atleast 20 hours per day. please help me. i have spoken with her dr but he refuses to see that anything is wrong. thank you!
Is she having a problem with the right dose? The fact that she is sleeping could be raising her blood sugar. She isn't drinking enough or exercising so the problems with the pen and the sleeping could be what is wrong. Does your mom keep a blood sugar diary?maybe that would convince him something is wrong. She could probably use visiting nurses for a few visits to work on the pen with her.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Symlin Pen - How many doses in one pen for 120 dosage? I;m on third pen and am getting 2 weeks worth
Posted 19 Mar 2011 • 1 answer
Posted 13 Jul 2011 • 1 answer
Posted 1 Jul 2013 • 1 answer
Posted 2 Feb 2014 • 1 answer
Posted 22 Dec 2015 • 2 answers